Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Infant gets rashes on face after feeding cerelac. Cause of allergy? daughter is 8 months old...she got red rashes all over her face when ever I gave her gave her Some medicine when she was 4 months old bt I m scared now to give her cerelac again..docotr gave me rice cereal without today its no where available so what is she allergic to exactly..i want to know..i give her similac milk and I feed her as well.
Asked On : Sat, 15 Dec 2012
Answers:  1 Views:  509
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
thank you for your query.
There is no reason to panic. Cerelac contains milk powder and rice/wheat powder.Actually there is no need for cerelac in children.Your child has some sort of milk allergy.if changing the type of milk solves the problem then it is great. the other choice would be to use lactose free milk formula. kindly start weaning your child with home made rice,lentils,potatoes first and then add vegetables,wheat products and fruits with their juices. I hope this answers your query.have a nice day ahead.
Answered: Sat, 22 Dec 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor